# SDR ABXA20211117118

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26554
- Aircraft time: 90,046 hours, 17,995 cycles
- System (JASC): 8000 · Engine Starting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE STARTER WOULD NOT ENGAGE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. DURING TROUBLESHOOTING FOUND ONE  WIRE IN WIRE BUNDLE W368 CHAFING AGAINST A BRACKET.REROUTED WIRE BUNDLE AND REPAIRED IAW SWPM 20-10-13, STARTED ENGINE. NO DISCREPANCIES NOTED. REF B767AMM 80-11-00. AIRCRAFT RETURNED TO SERVICE.
